Entrar/Registro  
INICIO ENGLISH
 
Annals of Hepatology
   
MENÚ

Contenido por año, Vol. y Num.

Índice de este artículo

Información General

Instrucciones para Autores

Mensajes al Editor

Directorio






>Revistas >Annals of Hepatology >Año 2012, No. 3


Teschke R
Hepatotoxicity associated with statins
Ann Hepatol 2012; 11 (3)

Idioma: Inglés
Referencias bibliográficas: 24
Paginas: 418-420
Archivo PDF: 60.64 Kb.


Texto completo




FRAGMENTO

Sin resumen.


Palabras clave: Sin palabras Clave


REFERENCIAS

  1. Björnsson E, Jacobsen EI, Kalaitzakis E. Hepatotoxicity associated with statins: Reports of idiosyncratic liver injury post-marketing. J Hepatol 2012; 56: 374-80.

  2. Buettner C, Rippberger MJ, Smith JK, Leveille SG, Davis RB, Mittleman MA. Statin use and musculoskeletal pain among adults with and without arthritis. Am J Med 2012; 125: 176-182

  3. Bader T. The myth of statin-induced hepatotoxicity. Am J Gastroenterol 2010; 105: 978-80.

  4. Danan G, Bénichou C. Causality assessment of adverse reactions to drugs-I. A novel method based on the conclusions of international consensus meetings: application to drug-induced liver injuries. J Clin Epidemiol 1993; 46: 1323-30.

  5. Bénichou C, Danan G, Flahault A. Causality assessment of adverse reactions to drugs-II. An original model for validation of drug causality assessment methods: case reports with positive rechallenge. J Clin Epidemiol 1993; 46: 1331-6.

  6. García-Cortés M, Stephens C, Lucena MI, Fernández-Castañer A, Andrade RJ, on behalf of the Spanish Group for the Study of Drug-Induced Liver Disease. Causality assessment methods in drug induced liver injury: Strengths and weaknesses. J Hepatol 2011; 55: 683-91.

  7. Teschke R. Black cohosh and suspected hepatotoxicityinconsistencies, confounding variables, and prospective use of a diagnostic causality algorithm: A critical review. Menopause 2010; 17: 426-40.

  8. Teschke R, Schmidt-Taenzer W, Wolff A. Spontaneous reports of assumed herbal hepatotoxicity by black cohosh: Is the liver unspecific Naranjo scale precise enough to ascertain causality? Pharmacoepidemiol Drug Saf 2011; 20: 567-82.

  9. Teschke R, Schwarzenboeck A, Schmidt-Taenzer W, Wolff A, Hennermann KH. Herb induced liver injury presumably caused by black cohosh: A survey of initially purported cases and herbal quality specifications. Ann Hepatol 2011; 11: 249-59.

  10. Teschke R, Glass X, Schulze J. Herbal hepatotoxicity by Greater Celandine (Chelidonium majus): Causality assessment of 22 spontaneous reports. Regul Toxicol Pharmacol 2011; 61: 282-91.

  11. Teschke R, Glass X, Schulze J, Eickhoff A. Suspected Greater Celandine hepatotoxicity: Liver specific causality evaluation of published case reports from Europe. Eur J Gastroenterol Hepatol 2012; 24: 270-80.

  12. Maria VAJ, Victorino RMM. Development and validation of a clinical scale for the diagnosis of drug-induced hepatitis. Hepatology 1997; 26: 664-9.

  13. Kaplowitz N. Causality assessment versus guilt-by-association in drug hepatotoxicity. Hepatology 2001; 33: 308-10.

  14. Rochon J, Protiva P, Seeff LB, Fontana RJ, Liangpunsakul S, Watkins PB, Davern T, McHutchison JG, for the Drug- Induced Liver Injury Network (DILIN). Reliability of the Roussel Uclaf Causality Assessment Method for assessing causality in drug-induced liver injury. Hepatology 2008; 48: 1175-83.

  15. Rockey DC, Seeff LB, Rochon J, Freston J, Chalasani N, Bonachini M, Fontana RJ, Hayashi PH, for the US Drug-induced Liver Injury Network. Causality assessment in drug-induced liver injury using a structured expert opinion process: Comparison to the Roussel- Uclaf causality assessment method. Hepatology 2010; 51: 2117-26.

  16. Teschke R, Schwarzenboeck A, Hennermann KH. Causality assessment in hepatotoxicity by drugs and dietary supplements. Br J Clin Pharmacol 2008; 66: 758-66.

  17. Teschke R. Hepatotoxicity by drugs and dietary supplements: safety perspectives on clinical and regulatory issues. Ann Hepatol 2009; 8: 184-95.

  18. Teschke R, Wolff A. Regulatory causality evaluation methods applied in kava hepatotoxicity: Are they appropriate? Regul Toxicol Pharmacol 2011; 59: 1-7.

  19. Dalton HR, Fellows HJ, Stableforth W, Joseph M, Thurairajah PH, Warshow U, Hazeldine S, et al. The role of hepatitis E virus testing in drug-induced liver injury. Aliment Pharmacol Ther 2007; 26: 1429-35.

  20. Davern TJ, Chalasani N, Fontana RJ, Hayashi PH, Protiva P, Kleiner DE, Engle RE, et al, for the Drug-Induced Liver Injury Network (DILIN). Acute hepatitis E infection accounts for some cases of suspected drug-induced liver injury. Gastroenterology 2011; 141: 1665-72.

  21. Gardiner P, Sarma DN, Low Dog T, Barrett ML, Chavez ML, Ko R, Mahady GB, et al. The state of dietary supplement adverse event reporting in the United States. Pharmacoepidemiol Drug Saf 2008; 17: 962-70.

  22. Teschke R, Frenzel C, Schulze J, Eickhoff A. Spontaneous reports of primarily suspected herbal hepatotoxicity by Pelargonium sidoides: was causality adequately ascertained? Regul Toxicol Pharmacol 2012 [In press]. DOI: 10.1016/j.yrtph.2012.02.009.

  23. Zimmerman HJ. Hepatotoxicity. Lippincott Williams & Wilkins, Philadelphia (1999).

  24. Bader T. Editorial: Yes! Statins can be given to liver patients. J Hepatol 2012; 56: 305-7.



>Revistas >Annals of Hepatology >Año2012, No. 3
 

· Indice de Publicaciones 
· ligas de Interes 






       
Derechos Resevados 2019